# SDR CALA2009082600513

- Difficulty date: August 26, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 30,668 hours, 10,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE EMERGENCY EXIT SLIDE LIGHT IS INOPERATIVE.  RE-LAMPED RIGHT SIDE FUSELAGE EMERGENCY EXIT SLIDE LIGHT IAW AMM 33-51-04.  OPS CHECK GOOD.
